# SDR CALA2024011500108

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,099 hours, 24,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 187607
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1673 OPS CHECK FAILS (REF AAR NR 99994959) REMOVED AND INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51- 06-960-805. OPERATIONAL TEST GOOD.
